# SDR CALA0000638

- Difficulty date: May 8, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT ANGLE UNDER L-2 DOOR DRAIN PAN CORRODED.  THE SUPPORT ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-4 AND 51-30-5.
